# SDR FDEA201307131561

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Bs 900-940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD ANGLE AT BS 900 TO 940 HAS CORROSION AROUND FASTENER HOLES RT SIDE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-14,  FIG 101, DET VII.  R & R  CREASE BEAM  INBD ANGLE AT STA 900-1040 IAW SRM 51-40-02 & DWG 144N5152. CATEGORY "A" MAJOR REPAIR.
